Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    52
  • comments
    14
  • views
    17442

Day 322 Accutane

November121

597 views

I had another appointment, but my doctor left my dosage the same. 40 mgs every day. Anyway, I haven't been as faithful with taking the pills the past few weeks and it's shown. I broke out a little but on the left side of my face and I'm a little splotchy. However, my red marks seem to have faded a bit. My arms are really dry and rough right now. I got a small burn on my arms last week when I was in the sun for 20 minutes. Anyway, hopefully I'll be off soon! Will my red marks heal better when on accutane or off?



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×